Existence and Multiplicity of Solutions for Some Fractional Boundary Value Problem via Critical Point Theory
Jing Chen and
X. H. Tang
Abstract and Applied Analysis, 2012, vol. 2012, 1-21
Abstract:
We study the existence and multiplicity of solutions for the following fractional boundary value problem: ( ð ‘‘ / ð ‘‘ ð ‘¡ ) ( ( 1 / 2 ) 0 ð · ð ‘¡ − ð ›½ ( ð ‘¢ ′ ( ð ‘¡ ) ) + ( 1 / 2 ) ð ‘¡ ð · ð ‘‡ − ð ›½ ( ð ‘¢ ′ ( ð ‘¡ ) ) ) + ∇ ð ¹ ( ð ‘¡ , ð ‘¢ ( ð ‘¡ ) ) = 0 , a . e . ð ‘¡ ∈ [ 0 , 𠑇 ] , ð ‘¢ ( 0 ) = ð ‘¢ ( 𠑇 ) = 0 , where ð ¹ ( ð ‘¡ , â‹… ) are superquadratic, asymptotically quadratic, and subquadratic, respectively. Several examples are presented to illustrate our results.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/648635.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/648635.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:648635
DOI: 10.1155/2012/648635
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().